# SDR AU990694

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bleed Valve
- Part number: 861
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURIZATION SYSTEM BLEED AIR SHUTOFF VALVES FAULTY.
